# SDR 8LFA20170712002

- Difficulty date: May 23, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N586LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14809
- Aircraft time: 1,629 hours, 5,363 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 109033017106
- Condition: Cracked
- Location: Zone 200
- Part time: 1,629 hours, 5,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN TRANSMISSION AFT RIGHT HAND PLATE FITTING CRACKED.
